# SDR DALA2021070603754

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 65,371 hours, 24,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7313938) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS INOP RIGHT SIDE ROW 23 AND AFT. REMOVED AND REPLACED BATTERY PACK M1672 PER B737 AMM 33-51. EMERGENCY EXIT LIGHTS OPS CHK GOOD.
